MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521240
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore, the manufacture and expiration date is unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the bowel during a procedure performed on (b)(6) 2019.According the complainant, during the procedure, the clip deployed incorrectly inside the patient.No patient complications have been reported as a result of this event.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8897061
Report Number3005099803-2019-04101
Device Sequence Number10842441
Product Code PKL
UDI-Device Identifier08714729875666
UDI-Public08714729875666
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521240
Device Catalogue Number54772
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/15/2019
Patient Sequence Number1